# SDR HEEA966440

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Liner
- Part number: 7635109023101
- Condition: Mis Mfg
- Location: M/R Gr Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINER FOUND TO BE OBLONG MIC READING 6.232 AND 6.2155.  MISMANUFACTURED - LINER IS OUT OF ROUND.
